Matematikusok továbbképzése

Matematikusok továbbképzése. In: Szegedi Egyetem, (7) 11. p. 1. (1969)

[thumbnail of sze_1969_011_001.pdf]
Preview
Cikk, tanulmány, mű
sze_1969_011_001.pdf

Download (5MB) | Preview
Item Type: Article
Journal or Publication Title: Szegedi Egyetem
Date: 1969
Volume: 7
Number: 11
ISSN: 0230-791X
Page Range: p. 1
Language: Hungarian
Uncontrolled Keywords: Továbbképzés, Matematika, Konferencia
Date Deposited: 2018. Jan. 04. 14:44
Last Modified: 2018. Jan. 04. 14:44
URI: http://univ.bibl.u-szeged.hu/id/eprint/12782

Actions (login required)

View Item View Item